# SDR ZZDA2009254

- Difficulty date: September 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE NOT INSTALLED CORRECTLY AT LOWER PIN NOT IN DOOR FRAME.  REMOVED AND REPLACED L2 DOOR SLIDE REF 737 MM 25-66.
